# SDR DXTA20082962

- Difficulty date: March 24, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 9,328 hours, 7,658 cycles
- Engine: Pwa JT15D5
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Frozen
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT (NR1) THROTTLE CABLE FROZE IN POSITION AT FL400 AT -40 DEG C RAM.  REPLACED THE LT AFT THROTTLE CABLE.  CONDUCTED ENGINE RUN AND VERIFIED PROPER RIGGING IAW MM CH 76-11-02.
